MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO-14 STRAIGHT 300-35CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO-14 STRAIGHT 300-35CM; WIRE, GUIDE, CATHETER
Catalog Number M00313310
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are controls in the manufacturing process to ensure the product met specifications upon release.The subject guidewire device is not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported events could not be confirmed and it cannot be confirmed that the device met specification, as the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that, used a balloon catheter to dilate and stent to implant.Used guidewire 3m to deliver balloon catheter device to the stenosis and after dilation the operator withdrew the balloon, and the tip of the subject guidewire was found to be fractured.Used a solitaire ab stent to catch it but failed.Finally, the operator deployed the solitaire ab stent at the stenosis(also fixed the fractured guidewire) to finish the implantation.Additional information provided by the customer states that the device was confirmed to be in good condition during preparation/prior to use on the patient, continuous flush was set up and maintained throughout the clinical procedure and the patients anatomy was moderately tortuous.As the device was not returned and a review of all available information fails to indicate an assignable cause for the reported event, an assignable cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description
It was reported that during left va v4 stenosis case, the balloon catheter was used to dilate and stent to implant.The guidewire 3m was used to deliver the balloon catheter to the stenosis, and after dilation the balloon catheter was withdrawn, as the tip of the subject guidewire was found to be fractured.Used a solitaire ab stent to catch it but unsuccessful.Finally, the operator deployed the solitaire ab stent at the stenosis (also fixed the fractured guidewire) to finish the implantation without clinical consequences to the patient.The current condition of the patient is normal.

Brand Name
SYNCHRO-14 STRAIGHT 300-35CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20699172
Report Number3012931345-2024-00200
Device Sequence Number3757033
Product Code DQX
UDI-Device Identifier07613252186946
UDI-Public(01)07613252186946(17)260220(10)0000624897
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K002907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2026
Device Catalogue NumberM00313310
Device Lot Number0000624897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GATEWAY BALLOON CATHETER (STRYKER); SL-10 MICROCATHETER (STRYKER); SOLITARE AB STENT; SYNCHRO GUIDEWIRE 3M (STRYKER)
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown
Patient RaceAsian